American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17A05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Moshe Goldberg. Minimal polynomials and radii of elements in finite-dimensional power-associative algebras. Trans. Amer. Math. Soc. 359 (2007) 4055-4072. MR 2302523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] T. J. Miles. On the Wedderburn principal theorem for nearly $(1,\,1)$\ algebras . Trans. Amer. Math. Soc. 161 (1971) 101-110. MR 0306278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] D. J. Rodabaugh. On the Wedderburn principal theorem . Trans. Amer. Math. Soc. 138 (1969) 343-361. MR 0330240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia